MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the hole noted to cathlon before needle retracted, dripping down side of cathlon.Tried flushing and drawing bloodwork but syringe w filled w/air/blood from the hole to cathlon.Verbatim: rcc received a complaint via email.Email(s) attached.Product information product code: 383590 product description: catheter iv closed nexiva diffusics lot/serial #: n/a expiry date: n/a problem information hole noted to cathlon before needle retracted, dripping down side of cathlon.Tried flushing and drawing bloodwork but syringew filled w/air/blood from the hole to cathlon.Occurrences: 1 reporter information **** site information hsc *** sample information incident samples: n/a representative samples: n/a.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.Process documents were reviewed and there are proper controls in place to detect product malfunctions.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of catheter defective / damaged was confirmed upon inspection and testing of the samples.Analysis of the sample showed that under magnification the damage to the catheter was observed.A leak test was performed and a leakage was observed.After an evaluation of the processes where this defect could possibly have been caused, bd was not able to determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24294702
Report Number9610847-2026-00050
Device Sequence Number21188831
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/12/2026
04/09/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/18/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown